# SDR USAA2012011700032

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 36,272 hours, 20,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 14 LEFT.  REMOVED AND REPLACED WIRE HARNESS ASSEMBLY.  OPS CHECKED GOOD.
